# SDR FOTR2019813839

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CORROSION ON STR 28L AT BS 68-720.  REMOVED STR 28L AT STA 680-720 IAW SRM 51-30-2. FAB NEW STRINGER FROM PN 1498-145 7075-T6 PO 90010545 DIM 41" IAW SRM 53-10-3 FIG 1 & 53-10-2, FIG 9.  TREATED AND PRIMED NEW PART IAW SRM 53-10-3 FIG 1& 53-10-2 FIG 9.
